# SDR AALA202405203749

- Difficulty date: April 10, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: D5528154620451
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER ELEVATOR RIB 10 CRACKED. REPLACED RIB ASSEMBLY PER SRM 55-21-12-300-002.
